# SDR 95ZZZX1219

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8612P
- Make and model: Piper PA-24-260
- Aircraft serial: 244064
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stud
- Part number: 2251200
- Condition: Cracked
- Location: Mlg Side Brace
- Part time: 3,538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE LANDING GEAR SYSTEM, THE SIDE BRACE STUDS WERE REMOVED FOR CLOSE VISUAL AND N.D.I. INSPECTION.  THE LEFT STUD WAS FOUND CRACKED AND WORN BEYOND LIMITS.  SUSPECT NORMAL WEAR.  SUBMITTER RECOMMENDS MORE FREQUENT REQUIRED DISASSEMBLY AND DETAILED INSPECTION OF THIS PART.
